MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8781
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was previously reported that the implant date of the catheter was (b)(6) 2019.Additional information received reported that the catheter was implanted on (b)(6) 2019.Further information of the event was provided and reported that the event occurred when the spinal catheter was inserted into the medullary cavity and the catheter was removed from the groove of the guidewire handle to extract the guidewire in the catheter.There were no reported or anticipated complications.
 
Additional Manufacturer Narrative
Analysis confirmed there was foreign material inside the sterile packaging.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a foreign healthcare professional (hcp) via a manufacturer representative regarding a patient who was receiving an unknown drug with an unknown concentration and unknown daily dose via an implantable pump for an unknown indication for use.It was reported that when removing the guidewire from the catheter, the catheter was removed from the guidewire handle and the guidewire without the catheter was removed.When removing the catheter from the guidewire handle, something white dropped at the same time.There were no reported patient symptoms.It was reported that no health damage to the patient was reported.There were no reported or anticipated complications.
 
Additional Manufacturer Narrative
Fdc updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9355656
Report Number3004209178-2019-22332
Device Sequence Number2242874
Product Code LKK
UDI-Device Identifier00763000051129
UDI-Public00763000051129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2020
Device Model Number8781
Device Catalogue Number8781
Device Lot NumberHG2ZMB513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer11/21/2019
12/19/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date11/22/2019
12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1